# SDR 2024FA0000432

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: General aviation
- Aircraft: N888AR
- Make and model: Amd FALCON7X
- Aircraft serial: 18
- Aircraft time: 5,681 hours, 1,863 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: W99124CE
- Condition: Separated
- Location: Zone 600
- Part time: 5,681 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED "2C" INSPECTION FOUND RIGHT INBD WING ANTI ICE DISTRIBUTION SYSTEM PIPE AT THE VICINITY OF RIBO1 CLAMP (REF IPC 30-11-40-20 ITEM 140A) FAILURE AND COMPLETE SEPARATION FROM PIPE PREVENTING WING ANTI ICE HEAT TO INBD LEADING EDGE AND ALLOWING UNRESTRICTED WING ANTI ICE BLEED AIR TO IMPINGE ON ADJACENT, WIRING, AND DAMAGE TO INDB TELESCOPIC TUBE AND STRUCTURE HEAT SHIELD.  NO INDICATION OR ANNUNCIATION MESSAGE TO FLIGHT CREW OF FAILURE. NO EXTERNAL EVIDENCE OF FAILURE OR BLEED AIR LEAK. NO WAY TO DETERMINE HOW LONG SINCE FAILURE OCCURRED.
